MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF181040
Medical Device Problem Codes Positioning Problem (3009); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a healthcare professional that the procedure was a coil embolization of the internal iliac artery.The embolization of the internal iliac artery branches and main trunk was performed with the angiographic catheter and prowler select plus microcatheter (mc).The deltafill18 3mm x 12cm (dlf180312, 31178109) was used for the first branch.The coil got stuck in the microcatheter, and resistance was felt at the same position.Therefore, the deltafill 18 coil (dlf180312) was retrieved and replaced with a different coil of the same specifications.Since the replaced coil was used without any issues, the deltafill 18 coil (dlf180312) was discarded.A 12mm deltafill was used for the first coil for the main trunk, and a deltafill18 10mm x 40cm coil (dlf181040, 2232527s) was used as the second coil.But the second coil did not fit well, so it was attempted to be retrieved.During retrieval, the coil detached inside the microcatheter.When the microcatheter was retrieved once, the deltafill 18 coil (dlf181040) could be retrieved with the microcatheter as a system.Subsequently, the procedure was completed using only j&j coils.The devices were used according to the instructions for use (ifu).There was no negative impact on the patient.A continuous flush was done.Additional event information was received on 27-oct-2025 indicated that there were positioning difficulties with the deltafill18 10mm x 40cm coil.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A manufacturing record evaluation was performed for the finished device 2232527s number, and no internal actions related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Based on the instruction for use (ifu), under fluoroscopy, deploy the detachable coil by carefully pushing the delivery tube into the proximal end of the second rhv.Continue pushing the delivery tube to position the coil within the desired vascular location.Hold the infusion catheter body in place while the coil is delivered to prevent the infusion catheter tip from moving from its intended position.The ifu cautions that repositioning the infusion catheter while the coil is deployed can lead to damage and/or premature detachment of the coil.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: a3a, a5, a6, b4, b5, g3, g6, h2, and h11.Section b5: additional event information received indicated that the positioning difficulties with the deltafill18 10mm x 40cm was not due to poor conformability or coil herniation.The coil did not appear to be damaged while in the aneurysm (i.E.Kinked, stretched, unraveled/stretched).There were no aneurysm characteristics that may have contributed to the event.There was no excessive force used with the devices.The physician uses the device often and uses it as usual.There was an approximate 15 minute procedural delay, however, the delay did not result in a patient adverse consequence.The patient is in his ¿70¿s¿.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23415551
Report Number3008114965-2025-01144
Device Sequence Number9085160
Product Code KRD
UDI-Device Identifier10886704077114
UDI-Public(01)10886704077114(17)280731(10)2232527S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF181040
Device Lot Number2232527S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian